Translator Disclaimer
February 2019 Theoretical properties of quasi-stationary Monte Carlo methods
Andi Q. Wang, Martin Kolb, Gareth O. Roberts, David Steinsaltz
Ann. Appl. Probab. 29(1): 434-457 (February 2019). DOI: 10.1214/18-AAP1422

Abstract

This paper gives foundational results for the application of quasi-stationarity to Monte Carlo inference problems. We prove natural sufficient conditions for the quasi-limiting distribution of a killed diffusion to coincide with a target density of interest. We also quantify the rate of convergence to quasi-stationarity by relating the killed diffusion to an appropriate Langevin diffusion. As an example, we consider in detail a killed Ornstein–Uhlenbeck process with Gaussian quasi-stationary distribution.

Citation

Download Citation

Andi Q. Wang. Martin Kolb. Gareth O. Roberts. David Steinsaltz. "Theoretical properties of quasi-stationary Monte Carlo methods." Ann. Appl. Probab. 29 (1) 434 - 457, February 2019. https://doi.org/10.1214/18-AAP1422

Information

Received: 1 July 2017; Revised: 1 April 2018; Published: February 2019
First available in Project Euclid: 5 December 2018

zbMATH: 07039129
MathSciNet: MR3910008
Digital Object Identifier: 10.1214/18-AAP1422

Subjects:
Primary: 60J60, 60J70
Secondary: 47D07, 65C05

Rights: Copyright © 2019 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 1 • February 2019
Back to Top